# SDR USAA951273

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N272AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22884
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 6562125502
- Condition: Worn
- Location: Bs 719-727
- Part time: 35,420 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-3' CHECK VISUAL INSPECTION, FOUND WORN AREAS AT SCREW HOLES, BS 719 TO BS 727, RIGHT WHEELWELL ON KEEL BEAM.  INSTALLED STRAP, REPAIR PER EA 40457.  (X)
